# SDR SWIA200819813

- Difficulty date: June 25, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 20,745 hours, 27,824 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Leaking
- Location: Apu Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 5799 - APU IS DRIPPING FUEL.  REPLACED AFT LINE ON APU FUEL MANIFOLD IAW EMB MM 49-30-17.  NO LEAKS NOTED.
